# SDR AALA20160125004

- Difficulty date: January 20, 2016
- Submitted: January 26, 2016
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 51,911 hours, 25,162 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Fuel Control
- Part number: 36177502
- Part serial: 014OVC
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GNDED.  DISTINCT JET FUEL ODOR IN COCKPIT & CABIN WHEN APU BLEED AIR IS SELECTED TO ON.  ACCOMPLISHED TROUBLESHOOTING IAW WC 21-96-01.  FOUND FUEL LEAK AT APU FUEL CONTROL DRAIN SHROUD.  R & R APU FUEL CONTROL UNIT IAW AMM 49-30-01.  OPERATIONAL & LEAK CHECKED GOOD.
